# SDR CALA2010110300520

- Difficulty date: November 3, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 49,292 hours, 13,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Part number: D31564101
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 4L DOOR WILL NOT ARM.  FOUND "D" RING STUCK IN ARMIN LINKG.RISTALT "D" RING STRAP.  DOOR ARMS OPERATE NORMALLY.  OPS CHECK GOOD.  A/C OK FOR SERVICE.
